Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Improved asymptotic expansion for the error function with imaginary argument

Author: D. van Z. Wadsworth
Journal: Math. Comp. 18 (1964), 662-664
MSC: Primary 33.17; Secondary 65.25
MathSciNet review: 0166401
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.17, 65.25

Retrieve articles in all journals with MSC: 33.17, 65.25

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society